Archived

This topic is now archived and is closed to further replies.

Bilirubin Levels

3 posts in this topic

Hi,

A blood test showed that I have a history (last 5 years at least) of high bilirubin levels.

I've read that accutane can do this, and indeed I was on accutane twice in the past, but have not been on it for 3 years now.

I'm just wondering if the fact that these levels are high can be contributing to my current moderate/severe acne. I know it's something I should probably try fix regardless but I'm still interested in finding out since I've been struggling to find a solution.

Share this post


Link to post
Share on other sites

I have high bilirubin-levels since birth - since I was born with Gilbert's disease. I starting having acne during my teenage-years, and would still have it badly if I weren't on the pill... Never thought bilirubin could have something to do with it....

Share this post


Link to post
Share on other sites

I know it's related to poor liver function, so I don't think it would be that out of the question.

Share this post


Link to post
Share on other sites